RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 26–41 (Mi izv1103)  

This article is cited in 2 scientific papers (total in 2 papers)

A fragment of the decomposition matrix of the special unitary group over a finite field

A. E. Zalesskii

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (1075 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 23–39

Bibliographic databases:

UDC: 512.54
MSC: 20G05, 20G40
Received: 28.08.1989

Citation: A. E. Zalesskii, “A fragment of the decomposition matrix of the special unitary group over a finite field”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 26–41; Math. USSR-Izv., 36:1 (1991), 23–39

Citation in format AMSBIB
\Bibitem{Zal90}
\by A.~E.~Zalesskii
\paper A fragment of the decomposition matrix of the special unitary group over a finite field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 26--41
\mathnet{http://mi.mathnet.ru/izv1103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044046}
\zmath{https://zbmath.org/?q=an:0760.20013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36...23Z}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 23--39
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001944}


Linking options:
  • http://mi.mathnet.ru/eng/izv1103
  • http://mi.mathnet.ru/eng/izv/v54/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ph.H.uu Tiep, A.E.. Zalesskii, “Some Characterizations of the Weil Representations of the Symplectic and Unitary Groups”, Journal of Algebra, 192:1 (1997), 130  crossref
    2. Irina D. Suprunenko, Alexander E. Zalesskii, “Irreducible representations of finite classical groups containing matrices with simple spectra”, Communications in Algebra, 26:3 (1998), 863  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:186
    Full text:59
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019